Alert archive / Mississippi / Tornado Warnings in 2011
Tornado Warning 132, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Sep 3, 2011, 9:37 PM CDT for Hancock County, Harrison County, Mississippi. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2011, 9:37 PM CDT (02:37 UTC)
- Expired
- Sep 3, 2011, 10:15 PM CDT
- In force
- 38 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Hancock County, MS, Harrison County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 10:18 PM CDT | TSTM WND DMG | 3 N Kiln, MS | 20613 HWY 603. TRAILER FLIPPED BY POSSIBLE TORNADO. TIME ESTIMATED BASED ON RADAR. |
| Sep 3, 10:20 PM CDT | TORNADO | 4 N Kiln, MS | WEAK TORNADO MOVING SOUTHEAST TO NORTHWEST TOUCHED DOWN FOR A SHORT DISTANCE. A MOBILE HOME WAS TURNED ON ITS SIDE...THE TOPS OF SEVERAL PINE TREES WERE SNAPPED, AND A FEW SMALL TREES SNAPPED. TRACK LENGTH APPROXIMATELY ONE TENTH MILE AND WIDTH APPROXIMATELY 3 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 9:41 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
322
WFUS54 KLIX 040237
TORLIX
MSC045-047-040315-
/O.NEW.KLIX.TO.W.0132.110904T0237Z-110904T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
937 PM CDT SAT SEP 3 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...BAY ST.
LOUIS...
SOUTHWESTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1015 PM CDT
* AT 932 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SQUALL LINE WITH AN EMBEDDED ROTATION CAPABLE OF PRODUCING A
TORNADO 7 MILES SOUTH OF PASS CHRISTIAN...OR 9 MILES
SOUTHEAST OF BAY ST. LOUIS...MOVING NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KILN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3033 8917 3030 8929 3033 8930 3035 8929
3037 8932 3035 8937 3035 8934 3031 8932
3025 8941 3023 8941 3021 8943 3035 8963
3054 8934
TIME...MOT...LOC 0236Z 133DEG 20KT 3023 8925
$$
98/SOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 3, 4:00 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Sep 3, 4:00 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CDT SAT SEP 3 2011
.SHORT TERM...
TROPICAL STORM LEE AND ITS IMPACTS ON THE AREA WILL CONTINUE TO
DOMINATE THE FORECAST AREA THROUGH MONDAY. TS LEE REMAINS POSITIONED
JUST OFF THE CENTRAL LOUISIANA COAST THIS AFTERNOON AND WILL SLOWLY
DRIFT INLAND TONIGHT. ONCE INLAND...THE SYSTEM WILL ONLY SLOWLY MAKE
ITS WAY NORTHEAST ACROSS SOUTHEAST LOUISIANA AND THEN SOUTH
MISSISSIPPI SUNDAY AND MONDAY. THE MAIN EFFECT FROM TS LEE WILL
CONTINUE TO BE HEAVY RAINFALL. A LARGE SHIELD OF RAIN AND A FEW
EMBEDDED THUNDERSTORMS ASSOCIATED WITH TS LEE HAS SHIFTED GENERALLY
NORTH AND EAST ACROSS THE FORECAST AREA OVERNIGHT AND TODAY.
WIDESPREAD RAINFALL AMOUNTS IN THE 2 TO 4 INCH HAVE OCCURRED ACROSS
THE AREA WITH A NUMBER OF LOCATIONS RECEIVING 6 TO 8 INCHES WITH
LOCALLY EVEN A LITTLE HIGHER AMOUNTS BEING REPORTED. AREAS PRIMARILY TO THE
SOUTH AND WEST OF LAKE PONTCHARTRAIN HAVE BEEN DRY SLOTTED THIS
AFTERNOON AS DRY AIR HAS WRAPPED AROUND THE SYSTEM. THIS HAS THEN
ALLOWED SOME HEATING TO OCCUR THIS AFTERNOON WHICH IN TURN HAS RESULTED
IN SOMEWHAT MORE CONVECTIVE TYPE OF BANDS TO DEVELOP IN THIS AREA.
IT IS SOMEWHAT UNCERTAIN HOW WIDESPREAD ADDITIONAL HEAVY RAINFALL
WILL BE ACROSS THE AREA OVER THE NEXT TWO DAYS...HOWEVER THE POTENTIAL
STILL EXISTS FOR ADDITIONAL HEAVY RAINFALL AS LEE MAKES ITS WAY
SLOWLY ACROSS THE AREA. ANY ADDITIONAL HEAVY RAINFALL ON TOP OF
THE ALREADY SATURATED GROUND ACROSS MUCH OF THE AREA WILL ONLY
LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING ISSUES.
DOPPLER RADAR HAS INDICATED A NUMBER OF TORNADOES AND POTENTIAL
TORNADOES IN THE TROPICAL RAINBANDS TODAY. THIS WILL CONTINUE TO BE A
PROBLEM OVER THE NEXT COUPLE OF DAYS AS LEE MAKES LANDFALL AND THE
FORECAST AREA REMAINING IN THE NORTHEAST QUADRANT OF THE STORM.
MINOR COASTAL FLOODING WILL ALSO BE A PROBLEM AS STRONG ONSHORE FLOW
PREVAILS FOR A PROLONGED PERIOD OF TIME. COASTAL FLOODING WILL
PRIMARILY IMPACTS AREAS OUTSIDE OF HURRICANE PROTECTION
LEVEES...ALONG THE COASTS OF LAKE PONTCHARTRAIN AND MAUREPAS...AND
ALONG THE IMMEDIATE MISSISSIPPI COAST.
.LONG TERM...
THE REMNANTS OF LEE WILL MOVE OFF TO THE NORTHEAST AND OUT OF THE
REGION LATE MONDAY INTO TUESDAY AS IT INTERACTS WITH A MID/UPPER
LEVEL TROUGH MOVING ACROSS THE GREAT LAKES REGION AND INTO THE
NORTHEAST CONUS. IN THE WAKE OF THE LEE AND A COLD FRONT WITH A
MID/UPPER TROUGH LINGERING OVER THE EASTERN CONUS...A PERIOD OF VERY
NICE AND DRY WEATHER WILL BE IN STORE FOR THE FORECAST AREA FOR
THE MID AND LATE WEEK TIME FRAME WITH LOWS IN 50S AND 60S AND HIGHS
IN THE UPPER 70S AND LOWER 80S. 11
&&
.AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING MVFR
CONDITIONS WILL CONTINUE THROUGH AROUND 00Z...BUT A DROP INTO THE
THE IFR RANGE AFTER 00Z AND PERSISTING THROUGH TOMORROW AFTERNOON
IS EXPECTED AS THE CORE OF THE TROPICAL STORM NEARS THE REGION.
WINDS WILL REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO 50
KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS. 32
&&
.MARINE...
TROPICAL STORM LEE WILL CONTINUE TO IMPACT THE COASTAL WATERS
THROUGH MONDAY AS THE SYSTEM IS FORECAST TO MOVE VERY SLOWLY
NORTH AND MAKE LANDFALL ALONG THE CENTRAL LOUISIANA TONIGHT BEFORE
THEN SLOWLY MOVING OFF TO THE NORTHEAST. TROPICAL STORM FORCE
WINDS AND SEAS UP TO 15 FEET WILL IMPACT THE COASTAL WATERS
THROUGH LABOR DAY. AS THE SYSTEM PULLS OFF TO THE NORTHEAST...A
COLD FRONT WILL PUSH ACROSS THE COASTAL WATERS EARLY NEXT WEEK. WINDS
AND SEAS WILL GRADUALLY DIMINISH IN THE WAKE OF LEE AND THE COLD
FRONT. 11
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 81 74 80 / 100 100 100 80
BTR 75 82 74 83 / 100 100 100 70
ASD 75 82 75 82 / 100 100 100 80
MSY 78 82 77 83 / 100 100 100 80
GPT 76 82 76 82 / 100 100 100 80
PQL 74 82 76 82 / 100 100 100 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 3, 5:30 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 530 PM CDT SAT SEP 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-041800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 530 PM CDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF TROPICAL STORM LEE MOVES ONSHORE ALONG THE CENTRAL LOUISIANA COASTLINE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE POSSIBLE THROUGH MONDAY. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI SUNDAY INTO MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:02 PM CDT | Tornado Warning | LIX | Harrison | 13 min |
| Sep 3, 8:58 PM CDT | Tornado Warning | LIX | Harrison | 47 min |
| Sep 3, 10:16 PM CDT | Tornado Warning | LIX | Hancock, Pearl River | 29 min |
| Sep 3, 11:22 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 23 min |
| Sep 3, 11:41 PM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 34 min |
| Sep 4, 12:40 AM CDT | Tornado Warning | LIX | Harrison | 20 min |
| Sep 4, 12:41 AM CDT | Tornado Warning | LIX | Harrison | 34 min |
| Sep 4, 1:00 AM CDT | Tornado Warning | LIX | Harrison | 15 min |
| Sep 4, 1:14 AM CDT | Tornado Warning | LIX | Jackson | 31 min |
| Sep 4, 3:23 AM CDT | Tornado Warning | LIX | Walthall | 14 min |
| Sep 4, 4:45 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 45 min |
| Sep 4, 5:09 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 51 min |
| Sep 4, 5:27 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 33 min |
| Sep 4, 8:38 AM CDT | Flash Flood Warning | LIX | Pearl River | 3 hr |
| Sep 4, 10:30 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Sep 4, 10:51 AM CDT | Tornado Warning | LIX | Harrison | 24 min |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 16 days |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Hancock, Pearl River | 18 days |
| Sep 4, 1:21 PM CDT | Tornado Warning | LIX | Harrison, Jackson | 39 min |
| Sep 4, 1:27 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Sep 4, 1:56 PM CDT | Tornado Warning | LIX | Jackson | 34 min |
| Sep 4, 2:32 PM CDT | Tornado Warning | LIX | Pike | 28 min |
| Sep 4, 2:59 PM CDT | Tornado Warning | LIX | Amite, Pike | 46 min |
| Sep 4, 3:43 PM CDT | Tornado Warning | LIX | Pike, Walthall | 47 min |
Nearby
Tornado Warnings in Mississippi, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.